Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 36, Issue 1, 2000
Metadata
 

Conjugacy of Z2-subshifts and Textile Systems
Hiroshi Aso
pp. 1–18
Abstract | Full-Text PDF (1831 KB) | Metadata

Derived Categories for Functional Analysis
Fabienne Prosmans
pp. 19–83
Abstract | Full-Text PDF (4691 KB) | Metadata

The Meromorphic Solutions of the Bruschi–Calogero Equation
Nariya Kawazumi and Youichi Shibukawa
pp. 85–109
Abstract | Full-Text PDF (2021 KB) | Metadata

Elliptic Root System and Elliptic Artin Group
Hiroshi Yamada
pp. 111–138
Abstract | Full-Text PDF (2022 KB) | Metadata

Operator Differentiable Functions
Gert K. Pedersen
pp. 139–157
Abstract | Full-Text PDF (1760 KB) | Metadata